# SDR 2010F00020

- Difficulty date: January 14, 2010
- Submitted: January 21, 2010
- Operation: General aviation
- Aircraft: N157SD
- Make and model: Saab 340B
- Aircraft serial: 340A157
- Aircraft time: 33,874 hours, 36,420 cycles
- Engine: Ge CT75A2
- Engine time: 36,468 hours, 43,339 cycles
- Propeller: Rotol R3544123F13
- System (JASC): 6110 · Propeller Assembly
- Part: Gearbox
- Part number: 6044T35P01
- Part serial: UDAG0273
- Condition: Failed
- Location: Propeller
- Part time: 36,468 hours, 43,339 cycles
- Component: Propeller, Rotol
- Component part number: R3544123F13
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE AT FLT LVL 210, PIC NOTICED THAT RT PROPELLER GEARBOX OIL PRESSURE WAS LOW FOLLOWED IMMEDIATELY BY THE MASTER WARNING LIGHT. THE PILOT IMMEDIATELY SHUTDOWN AND SECURED ENGINE AND CONTINUED TO DESTINATION AND LANDED UNEVENTFULLY.  UPON LANDING IT WAS DISCOVERED THAT THE RT PROPELLER GEARBOX HAD FAILED.
